I have read that soy feeds the mycoplasm. Doesn’t soy have something to do with high estrogen? I have had more trouble with my symptoms in the last couple of years. I would assume that I am “going through the change”. I was just prescribed progesterone cream. If I understand everything my progesterone level has been low and thereby have left the estrogen unbalanced. My question is does estrogen affect the mycoplasm?
DX: Bacterial (mycoplasm) infection
AP: Began June 2015
Clindomycin IV 900 mg-every 3 months for 5 days
Minocycline 100 mg MWF am and pm
Flagyl 500 mg 2 x day for 3 days in a row every month
Symptoms: Since approximately 1997-Extreme fatigue, (Intermittent: muscle weakness, stiffness, brain fog, lack of stamina)
Supplements: Vit. C 3000 mg, Vitamin D 5000 IU every other day and 10,000 on remaining days, Vitamin B complex, Fish Oil 1000 mg 2 x day
Viewing 1 post (of 1 total)
You must be logged in to reply to this topic.
Give a gift to the Roadback Foundation.